On a conjecture of C. L. Wang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)282
Number of pages1
JournalJournal of Mathematical Analysis and Applications
Volume133
Issue number1
DOIs
StatePublished - 1988

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On a conjecture of C. L. Wang. / Yang, Yisong.

In: Journal of Mathematical Analysis and Applications, Vol. 133, No. 1, 1988, p. 282.

Research output: Contribution to journalArticle

@article{2d201da5030b42b688f849969d23677f,
title = "On a conjecture of C. L. Wang",
author = "Yisong Yang",
year = "1988",
doi = "10.1016/0022-247X(88)90380-0",
language = "English (US)",
volume = "133",
pages = "282",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On a conjecture of C. L. Wang

AU - Yang, Yisong

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=45449123814&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45449123814&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(88)90380-0

DO - 10.1016/0022-247X(88)90380-0

M3 - Article

AN - SCOPUS:45449123814

VL - 133

SP - 282

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -